# SDR IXXA20190529011

- Difficulty date: May 13, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 85,902 hours, 39,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 181T3200
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VISIT. THE FOLLOWING FINDING WAS NOTED FOR TASK CARD, 55-434-00-01. BLENDED CORROSION OUT OF LIMITS.  NOMINAL T=.140" REMAINING T=.080" REPAIRED BLENDED AREA IAW ENGINEERING DOC 4736REA04 REV IR AND SRM 51-10-01/FIG 201 REPAIR 6.
